BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 1 >

Please use this identifier to cite or link to this item:

Title: The Asymptotic Behaviour of the First Eigenvalue of Linear Second-Order Elliptic Equations in Divergente Form
Authors: Fabricant, Alexander
Kutev, Nikolai
Rangelov, Tsviatko
Keywords: Linear Elliptic Equations
Eigenvalue Problem
Asymptotic Behavior
Dynamical Systems
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 1, (2007), 47p-58p
Abstract: The asymptotic of the first eigenvalue for linear second order elliptic equations in divergence form with large drift is studied. A necessary and a sufficient condition for the maximum possible rate of the first eigenvalue is proved.
Description: 2000 Mathematics Subject Classification: 35J70, 35P15.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 1

Files in This Item:

File Description SizeFormat
2007-047-058.pdf456.05 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License